Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 4.

Article

Fleischmann, P. and Kemper, G. and Shank, RJ (2005) Depth and cohomological connectivity in modular invariant theory. Transactions of the American Mathematical Society, 357 (9). pp. 3605-3621. ISSN 0002-9947. (The full text of this publication is not available from this repository)

Shank, RJ and Fleischmann, P. and Kemper, G. (2004) On the depth of cohomology modules. Quarterly Journal of Mathematics, 55 (2). pp. 167-184. ISSN 0033-5606. (The full text of this publication is not available from this repository)

Shank, RJ and Wehlau, DL (2002) Computing modular invariants of p-groups. Journal of Symbolic Computation, 34 (5). pp. 307-327. ISSN 0747-7171. (The full text of this publication is not available from this repository)

Shank, RJ and Wehlau, DL (2002) Noether numbers for subrepresentations of cyclic groups of prime order. Bulletin of the London Mathematical Society , 34 (Part 4). pp. 438-450. ISSN 0024-6093. (The full text of this publication is not available from this repository)

This list was generated on Fri Apr 25 03:16:26 2014 BST.